| Model Number |
70516L |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that user identified quality issue with the medline item number 81145.Stated that there were particulates inside the component foley catheter 70516l.
Event or Problem Description
It was reported that the customer identified quality issue with the medline item number 81145 and foley catheter 70516l which prevented this product from being used in the production of kits.It was found that there were particulates inside the component.
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause for this failure could be ¿defective/ with contamination components from the supplier¿.The lot number was unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.